# SDR 9723049994

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE LEFT ENGINE INLET, OUTLET, AND PS3 FILTER.  NO DISCREPANCIES WERE FOUND.  ENGINE OPERATIONAL CHECK WAS ACCOMPLISHED.  NO STALLS OCCURRED, PARAMETERS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.  SUSPECT STALL CAUSED BY SNOW OR SLUSH INGESTION.
